zbMATH — the first resource for mathematics

Multiple summing maps: coordinatewise summability, inclusion theorems and \(p\)-Sidon sets. (English) Zbl 1391.46057
Let \(T: X_1 \times \cdots \times X_n \rightarrow Y\) be an \(n\)-linear operator and consider the following question: if the restriction of \(T\) to each \(X_j\), \(j=1,\dots, n\), is \((r,p)\)-summing (that is, \(T\) is separately \((r,p)\)-summing), what can we say about the multiple \((s,t)\)-summability of the mapping \(T\)?
The case \(p=t=1\) was settled by A. Defant et al. [J. Funct. Anal. 259, No. 1, 220–242 (2010; Zbl 1205.46026)]: if \(Y\) has cotype \(q\), \(r \in [1,q]\) and \(T\) is separately \((r,1)\)-summing, then \(T\) is multiple \((s,1)\)-summing, with \[ \frac{1}{s} = \frac{n-1}{nq} + \frac{1}{nr}. \] Note the constraint imposed in this result on the parameter \(r\) by the cotype of the target space. This kind of result has been improved, using an interpolative technique, in some recent papers as in the work of N. Albuquerque et al. [J. Funct. Anal. 269, No. 6, 1636–1651 (2015; Zbl 1331.46036)].
In this well written paper, the author settles the above question for a large range of possible values of \(t \geq p \geq 1\), including the case when \(r\) exceeds the cotype of the target space, recovering the known cases as particular instances. Interesting consequences of the developed apparatus are presented as best inclusion results for multiple summing operators and applications to harmonic analysis, for the product of \(p\)-Sidon sets. The last part of the paper is devoted to the discussion of the optimality (sharpness) of the obtained parameters of all results.

46G25 (Spaces of) multilinear mappings, polynomials
47H60 Multilinear and polynomial operators
47L22 Ideals of polynomials and of multilinear mappings in operator theory
Full Text: DOI
[1] Albuquerque, N.; Bayart, F.; Pellegrino, D.; Seoane-Sepulveda, J. B., Sharp generalizations of the multilinear Bohnenblust-Hille inequality, J. Funct. Anal., 266, 3726-3740, (2014) · Zbl 1319.46035
[2] Albuquerque, N.; Bayart, F.; Pellegrino, D.; Seoane-Sepulveda, J. B., Optimal Hardy-Littlewood type inequalities for polynomials and multilinear operators, Israel J. Math., 211, 197-220, (2016) · Zbl 1342.26040
[3] Albuquerque, N.; Núnez-Alarcon, D.; Santos, J.; Serrano-Rodríguez, D. M., Absolutely summing multilinear operators via interpolation, J. Funct. Anal., 269, 1636-1651, (2015) · Zbl 1331.46036
[4] Benedek, A.; Panzone, R., The space \(L^p\) with mixed norm, Duke Math. J., 28, 301-324, (1961) · Zbl 0107.08902
[5] Blei, R. C., Fractional Cartesian products of sets, Ann. Inst. Fourier (Grenoble), 29, 79-105, (1979) · Zbl 0381.43003
[6] Blei, R. C., Analysis in integer and fractional dimensions, Cambridge Studies in Advanced Mathematics, vol. 71, (2001), Cambridge University Press · Zbl 1006.46001
[7] Bohnenblust, H. F.; Hille, H., On the absolute convergence of Dirichlet series, Ann. of Math., 32, 600-622, (1931) · JFM 57.0266.05
[8] Bombal, F.; Pérez-García, D.; Villanueva, I., Multilinear extensions of Grothendieck’s theorem, Q. J. Math., 55, 441-450, (2004) · Zbl 1078.46030
[9] Defant, A.; Popa, D.; Schwarting, U., Coordinatewise multiple summing operators in Banach spaces, J. Funct. Anal., 259, 220-242, (2010) · Zbl 1205.46026
[10] Diestel, J.; Jarchow, H.; Tonge, A., Absolutely summing operators, Cambridge Studies in Advanced Mathematics, vol. 43, (1995), Cambridge University Press · Zbl 0855.47016
[11] Dimant, V.; Sevilla-Peris, P., Summation of coefficients of polynomials on \(\ell_p\) spaces, Publ. Mat., 60, 289-310, (2016) · Zbl 1378.46032
[12] Edwards, R. E.; Ross, K. A., p-sidon sets, J. Funct. Anal., 15, 404-427, (1974) · Zbl 0273.43007
[13] Hardy, G.; Littlewood, J., Bilinear forms bounded in space \([p, q]\), Q. J. Math., 5, 241-254, (1934) · JFM 60.0335.01
[14] Johnson, G. W.; Woodward, G. S., On p-sidon sets, Indiana Univ. Math. J., 24, 161-167, (1974) · Zbl 0285.43006
[15] Lacruz, M., Hardy-Littlewood inequalities for norms of positive operators on sequence spaces, Linear Algebra Appl., 438, 153-156, (2013) · Zbl 1267.47046
[16] Lefèvre, P.; Rodríguez-Piazza, L., p-rider sets are q-sidon sets, Proc. Amer. Math. Soc., 131, 1829-1838, (2003) · Zbl 1010.43006
[17] Matos, M. C., Fully absolutely summing and Hilbert-Schmidt multilinear mappings, Collect. Math., 54, 111-136, (2003) · Zbl 1078.46031
[18] Maurey, B., Théorèmes de factorisation pour LES opérateurs linéaires à valeurs dans LES espaces \(L^p\), Astérisque, 11, (1974) · Zbl 0278.46028
[19] Pellegrino, D.; Santos, J.; Serrano-Rodríguez, D.; Teixeira, E., Regularity principle in sequence spaces and applications, this paper will appear in Bull. Sci. Math · Zbl 1404.46041
[20] Pérez-García, D., The inclusion theorem for multiple summing operators, Studia Math., 165, 275-290, (2004) · Zbl 1064.47057
[21] Pérez-García, D.; Villanueva, I., Multiple summing operators on \(C(K)\) spaces, Ark. Mat., 42, 153-171, (2004) · Zbl 1063.46032
[22] Popa, D.; Sinnamon, G., Blei’s inequality and coordinatewise multiple summing operators, Publ. Mat., 57, 455-475, (2013) · Zbl 1286.26017
[23] Praciano-Pereira, T., On bounded multilinear forms on a class of \(l^p\) spaces, J. Math. Anal. Appl., 81, 561-568, (1981) · Zbl 0497.46007
[24] Rodríguez-Piazza, L., Caractérisation des ensembles p-sidon p.s., C. R. Math. Acad. Sci. Paris, 305, 237-240, (1987) · Zbl 0623.43007
[25] Rodríguez-Piazza, L., Rango y propiedades de medidas vectoriales. conjuntos p-sidon p.s., (1991), Universidad de Sevilla, Ph.D. thesis
[26] Schep, A. R., Factorization of positive multilinear maps, Illinois J. Math., 28, 579-591, (1984) · Zbl 0599.47055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.